# SDR ASAA0310546

- Difficulty date: October 10, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED MAINTENANCE INSPECTION, FOUND EMERGENCY FLOOR TRACK LIGHTING AT SEAT PALLETS 1-11, 3-3 AND 9-2 INOPERATIVE.  REPLACED BATTERY PACKS, THEN FLOOR TRACK LIGHTS TESTED NORMAL.  (M)
